# SDR ASAA2013102696234

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 28,355 hours, 8,369 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 110279
- Condition: Failed
- Location: Apu
- Part time: 2,879 hours, 3,929 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON THREE ATTEMPTS.  FAULT LIGHT ILLUMINATED WITH MAINT MESSAGE 49-41181, IGNITION UNIT CIRCUIT SHOWS OPEN.  CYCLED AUX PWR UNIT CIRCUIT BREAKER.  NO HELP.  ACFT GROUNDED. REPLACED APU IGNITER PLUG, LEAD, AND APU IGNITION UNIT IAW MM 49-41-51-400-801 AND 49-41-52-400-801 AND 49-41-31-400-801.  OPS CHECK NORMAL.
